×

Found 19 Documents (Results 1–19)

Refined asymptotics for the number of leaves of random point quadtrees. (English) Zbl 1478.68063

Fill, James Allen (ed.) et al., 29th international conference on probabilistic, combinatorial and asymptotic methods for the analysis of algorithms, AofA 2018, June 25–29, 2018, Uppsala, Sweden. Wadern: Schloss Dagstuhl – Leibniz Zentrum für Informatik. LIPIcs – Leibniz Int. Proc. Inform. 110, Article 23, 16 p. (2018).
PDFBibTeX XMLCite
Full Text: DOI

Lectures on analytic differential equations. (English) Zbl 1186.34001

Graduate Studies in Mathematics 86. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-3667-5/hbk). xiii, 625 p. (2008).
PDFBibTeX XMLCite

A repertoire for additive functionals of uniformly distributed \(m\)-ary search trees. (English) Zbl 1104.68030

Martínez, Conrado (ed.), 2005 international conference on analysis of algorithms. Papers from the conference, Barcelona, Spain, June 6–10, 2005. Nancy: The Association Discrete Mathematics & Theoretical Science (DMTCS). Discrete Mathematics and Theoretical Computer Science Proceedings AD, 105-114, electronic (2005).
MSC:  68P05
PDFBibTeX XMLCite
Full Text: arXiv

On the limit distribution of the height of leaves in a plane planted tree. (English) Zbl 0921.60076

Kolchin, V. F. (ed.) et al., Probabilistic methods in discrete mathematics. Proceedings of the fourth international Petrozavodsk conference, Petrozavodsk, Russia, June 3–7, 1996. Utrecht: VSP. 87-99 (1997).
Reviewer: V.Vatutin (Moskva)
PDFBibTeX XMLCite

Integrable Hamiltonian systems with two degrees of freedom. The topological structure of saturated neighbourhoods of points of focus-focus and saddle-saddle type. (English. Russian original) Zbl 0871.58045

Sb. Math. 187, No. 4, 495-524 (1996); translation from Mat. Sb. 187, No. 4, 29-58 (1996).
MSC:  37J99 54H20 37G99 37C85 37G15 70G10
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Main Field

Software